# SDR USAA2012051500003

- Difficulty date: May 2, 2012
- Submitted: May 15, 2012
- Operation: Air carrier
- Aircraft: N733UW
- Make and model: Airbus A319-112
- Aircraft serial: 1205
- Aircraft time: 34,437 hours, 20,080 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367150100000
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - MISSING MATERIAL ON FLOOR PANEL 231YG BETWEEN FR28 TO FR35, BETWEEN Y765 TO Y1292.  REPLACED FLOOR PANEL 231YG IAW A319 SRM 53-02-00 AND IRM 9701 REV G.
